# SDR GTIA2022032436335

- Difficulty date: March 23, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N601NK
- Make and model: Airbus A320-232
- Aircraft serial: 4206
- Aircraft time: 43,723 hours, 20,099 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Panel
- Part number: 3567180500300
- Condition: Corroded
- Part time: 43,723 hours, 20,099 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON AFT RH THRESHOLD PANEL 262LG. RAF 2782398-2 OPENED. REF LTPR 5001141315-0060-REVIEWED NR# 5001141315-0060, 5001141315-0040 AND TC# 1003673443-0010. REPAIR HAS BEEN PERFORMED ON 262LG I.A.W SPIRIT EO 5342-2208 REV. 01. SDR CREATED
